# SDR AALA202207052523

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A300*
- Aircraft serial: 7617
- Aircraft time: 15,472 hours, 6,020 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Dampener
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR OVER WING EXIT DAMPENER LOW. SERVICED DAMPENER PER AMM 52-33-00.
